# SDR SWAA2022052409808

- Difficulty date: May 21, 2022
- Submitted: May 24, 2022
- Operation: Air carrier
- Aircraft: N925WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36630
- Aircraft time: 46,249 hours, 27,795 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: L/H Overwing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERIOR EMERGENCY LIGHT L/H AFTER WING INOP. / [01] RELAMPED EXTERIOR EMERGENCY LIGHT L/H AFTER WING AS PER B737 AMM 33-51-04-960-801. TEST OK;[02] VERIFIED STEP 1.
